# SDR AALA20110302TUL01

- Difficulty date: March 2, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 59,710 hours, 25,207 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT: HIGH FREQUENCY EDDY CURRENT SHOWS A CRACK INDICATION ON NUMBER 14 SLAT RIB.  REPLACED NUMBER 14 RIB ON SLAT IAW ESO 80117.
